# SDR 2001UALA02311

- Difficulty date: November 20, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 28,802 hours, 21,509 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING FRAME AT STATION 616 RBL 65" CRACKED BELOW FLOOR.  MAJOR REPAIR ACCOMPLISHEDINSTALLED DOUBLER REPAIR.
